MathSciNet Relay Station
MathSciNet bibliographic data
MR93741 52.00
Oxtoby, John C. The Banach-Mazur game and Banach category theorem. 1957 Contributions to the theory of games, vol. 3 pp. 159–163 Annals of Mathematics Studies, no. 39 Princeton University Press, Princeton, N. J.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement